Re: To Shroom by shroom ..... Candida & Dysbiosis Forum
Date: 1/7/2007 3:55:04 PM ( 15 years ago ago)
Adelap, The drug which you discribe [methylprednisolone] is a synthetic corticosteroid. This is produced in the body by a number of crucial molecular products supplied by an axis of glands including the thyroid. The end product is supplied by the adrenals.
This drug acts upon very important processes which govern the central nervous system. To take the doses you accidentally administered could have been dangerous.
To have damaged the nervous system would be the worst case scenario, and I think you would have had vision problems as a result--so I hope that is not the case.
Lets look at the more likely scenario. This drug suppresses a function of the inflammatory responses. This is crucial in controlling infection. If these responses were turn off even for a short period, it could be long enough for a pathogen to take hold. But, this applies to an event which includes the breaking of tissue like a cut. But, it could also slow down the transport of granulecytes to a potential invader in the lungs or bowel system.
Question: is it just Antibiotics which cause your discomfort, or do other drugs alchohol ect., evoke these sensations?
In my opinion, there is a small deficiency in your immune response. It does not seem significant to cause anything big at this point, but I think you should have some medical tests done to measure all your hormone levels first, before investigating potential pathogens. Shroom
<< Return to the standard message view
fetched in 0.03 sec, referred by www.curezone.com/forums/fmp.asp?i=805891